RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 2, Pages 293–309 (Mi tmf1783)  

The description of pairs of compatible first-order differential geometric poisson brackets

M. V. Pavlov

Loughborough University

Abstract: We show that bi-Hamiltonian structures of systems of hydrodynamic type can be described in terms of solutions of nonlinear equations. These equations can be integrated by the inverse scattering transform for arbitrary metrics as well as for flat ones. In particular, if one metric is flat and the other has a constant curvature, then the corresponding integrable system is a reduction of the Cherednik chiral-field model.

Keywords: Hamiltonian structure, Riemann invariant, system of hydrodynamic type

DOI: https://doi.org/10.4213/tmf1783

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:2, 244–258

Bibliographic databases:


Citation: M. V. Pavlov, “The description of pairs of compatible first-order differential geometric poisson brackets”, TMF, 142:2 (2005), 293–309; Theoret. and Math. Phys., 142:2 (2005), 244–258

Citation in format AMSBIB
\Bibitem{Pav05}
\by M.~V.~Pavlov
\paper The description of pairs of compatible first-order differential geometric poisson brackets
\jour TMF
\yr 2005
\vol 142
\issue 2
\pages 293--309
\mathnet{http://mi.mathnet.ru/tmf1783}
\crossref{https://doi.org/10.4213/tmf1783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141779}
\zmath{https://zbmath.org/?q=an:1178.37066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142..244P}
\elib{http://elibrary.ru/item.asp?id=9135949}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 2
\pages 244--258
\crossref{https://doi.org/10.1007/s11232-005-0008-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227756500008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1783
  • https://doi.org/10.4213/tmf1783
  • http://mi.mathnet.ru/eng/tmf/v142/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:121
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019